Output feedback H-infinity control problem for linear neutral systems: Delay independent case


Baser U.

JOURNAL OF DYNAMIC SYSTEMS MEASUREMENT AND CONTROL-TRANSACTIONS OF THE ASME, vol.125, no.2, pp.177-185, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 125 Issue: 2
  • Publication Date: 2003
  • Doi Number: 10.1115/1.1567316
  • Title of Journal : JOURNAL OF DYNAMIC SYSTEMS MEASUREMENT AND CONTROL-TRANSACTIONS OF THE ASME
  • Page Numbers: pp.177-185

Abstract

This paper presents the solution of output feedback H. control problem for linear neutral systems with unknown constant multiple state delays in delay independent case, without any restrictions on plant matrices D-12 and D-21. First, some sufficient conditions for the solution of this problem are obtained in closed-loop system matrices in both linear matrix inequality (LMI) and algebraic Riccati inequality (ARI) forms! by standard Lyapunov-Krazovskii functional in delay independent multi-delay case. Because of the complexity of the solution of the compensator from these inequalities, equivalent sufficient conditions are derived for designing output feedback controller which stabilizes the closed-loop neutral system under consideration and guarantees an H-infinity-norm bound constraint on the disturbance attenuation. These conditions are of the form two ARIs and, for simplicity in computation equivalent LMIs are given. Finally, output feedback H-infinity controller design is achieved and the results are illustrated in some numerical examples.